# SDR CA130905006

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355N
- Engine: Tmeca ARRIUS1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cable
- Condition: Broken
- Location: Exhaust
- Part time: 79 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 150 HR INSPECTION, EXHAUST RETENTION CABLE FOUND BROKEN. 78.8 HRS TTSN.
